RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 5, Pages 769–784 (Mi mz1559)  

This article is cited in 6 scientific papers (total in 6 papers)

Existence of periodic solutions

V. V. Filippov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: An apparatus for proving existence theorems for periodic solutions of equations with discontinuous right-hand side and differential inclusions is developed.

DOI: https://doi.org/10.4213/mzm1559

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:5, 644–656

Bibliographic databases:

UDC: 517.927
Received: 24.01.1995
Revised: 19.02.1997

Citation: V. V. Filippov, “Existence of periodic solutions”, Mat. Zametki, 61:5 (1997), 769–784; Math. Notes, 61:5 (1997), 644–656

Citation in format AMSBIB
\Bibitem{Fil97}
\by V.~V.~Filippov
\paper Existence of periodic solutions
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 5
\pages 769--784
\mathnet{http://mi.mathnet.ru/mz1559}
\crossref{https://doi.org/10.4213/mzm1559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620153}
\zmath{https://zbmath.org/?q=an:0918.34017}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 5
\pages 644--656
\crossref{https://doi.org/10.1007/BF02355087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE52200015}


Linking options:
  • http://mi.mathnet.ru/eng/mz1559
  • https://doi.org/10.4213/mzm1559
  • http://mi.mathnet.ru/eng/mz/v61/i5/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Filippov, “On the existence of periodic solutions of equations with strongly increasing principal part”, Sb. Math., 193:11 (2002), 1707–1729  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. V. Filippov, “On Fucik Spectra and Periodic Solutions”, Math. Notes, 73:6 (2003), 859–870  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. V. Filippov, “On Shifts along Trajectories”, Math. Notes, 74:2 (2003), 266–277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Filippov, VV, “A remark on the existence of a periodic solution”, Differential Equations, 39:3 (2003), 462  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    5. A. V. Zuev, “On periodic solutions of ordinary differential equations with discontinuous right-hand side”, Math. Notes, 79:4 (2006), 518–527  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. Zuev, AV, “On the Dirichlet problem for a second-order ordinary differential equation with discontinuous right-hand side”, Differential Equations, 42:3 (2006), 340  mathnet  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:79
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019